# SDR DU4R2007012

- Difficulty date: January 1, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO FLOOR SPLICE BS 700.  FABRICATED AND INSTALLED NEW FLOOR PANEL 1-3/4" BY 39-3/4" FROM BAC 1505-100766 7075-T6 IAW B757 DWG 435N1611AND SRM 51-40-2.
